Pacific Journal of Mathematics

Nonoscillation theorems for differential equations with deviating argument.

Takasi Kusano and Hiroshi Onose

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 185-192.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867577

Mathematical Reviews number (MathSciNet)
MR0417536

Zentralblatt MATH identifier
0342.34058

Subjects
Primary: 34K15

Citation

Kusano, Takasi; Onose, Hiroshi. Nonoscillation theorems for differential equations with deviating argument. Pacific J. Math. 63 (1976), no. 1, 185--192. https://projecteuclid.org/euclid.pjm/1102867577


Export citation

References

  • [1] J. R. Graef and P. W. Spikes, Asymptotic behavior of solutions of a second order nonlinear differential equation, J. Differential Equations, 17 (1975), 461-476.13
  • [2] R. Grimmer, On nonoscillatory solutions of a nonlinear differential equation, Proc. Amer. Math. Soc, 34 (1972), 118-120.
  • [3] M.E. Hammett, Nonoscillationpropertiesof a nonlineardifferentialequation, Proc. Amer. Math. Soc, 30 (1971), 92-96.
  • [4] A. G. Kartsatos, Oscillation and existence of unique positive solutions for nonlinear nth order equations with forcingterm, Hiroshima Math. J., (to appear).
  • [5] T. Kusano and H. Onose, Asymptotic behavior of nonoscillatory solutions of second order functionaldifferential equations, Bull. Austral. Math. Soc, 13 (1975), 291-299.
  • [6] S. -0. Londen, Some nonoscillation theorems for a second order nonlineardifferential equation, SIAM J. Math. Anal., 4 (1973), 460-465.
  • [7] B. Singh, Nonoscillation of forced fourth order retarded equations, SIAM J. Appl. Math., 28 (1975), 265-269.
  • [8] B. Singh, Asymptotic nature of nonoscillatory solutions of %th order retarded dif- ferential equations, SIAM J. Math. Anal., 6 (1975), 784-795.
  • [9] B. Singh and R. S. Dahiya, On oscillation of second-order retarded equations, J. Math. Anal. Appl., 47 (1974), 504-512.